| Model Number |
6205000000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
| Date of Event |
12/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had run-on.1 event had patient involvement; no patient impact.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had run-on.1 event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 previously reported event is included in this follow-up record.Product return status: 1 device was not available for evaluation.H3 other text : device not returned.